# SDR DALA2015080404795

- Difficulty date: July 29, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 74,076 hours, 29,964 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Condition: Odor
- Location: Adf
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK DUE TO AN ELECTRICAL BURNING ODOR THROUGHOUT THE ACFT.  FOUND CIRCUIT BREAKER POSITION F6, LEFT ADF, WAS TRIPPED.  VERIFIED THE ADF RECEIVER AS THE CAUSE.  REPLACED THE LT ADF RECEIVER IAW AMM 34-57.  INSPECTED ACFT CARGO BIN AND E/E COMPARTMENTS FOR OTHER PROBLEMS, NONE FOUND.  ACFT OK FOR SERVICE.
